RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 125–132 (Mi mz6659)  

On the completeness of a system of functions

A. A. Mirolubov

N. I. Lobachevski Gorkii State University

Full text: PDF file (490 kB)

English version:
Mathematical Notes, 1968, 3:2, 77–82

Bibliographic databases:

UDC: 517.5
Received: 02.06.1967

Citation: A. A. Mirolubov, “On the completeness of a system of functions”, Mat. Zametki, 3:2 (1968), 125–132; Math. Notes, 3:2 (1968), 77–82

Citation in format AMSBIB
\Bibitem{Mir68}
\by A.~A.~Mirolubov
\paper On the completeness of a~system of functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 125--132
\mathnet{http://mi.mathnet.ru/mz6659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=228693}
\zmath{https://zbmath.org/?q=an:0181.34904|0176.36901}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 77--82
\crossref{https://doi.org/10.1007/BF01094325}


Linking options:
  • http://mi.mathnet.ru/eng/mz6659
  • http://mi.mathnet.ru/eng/mz/v3/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:140
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020